# SDR UIEA2022052300510

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spinner
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE #1  INLET  CONE  ( SPINNER )  FOR INTERNAL  SURFACE  INSPECTION  PER  W/C   A-72-402-00-01 REMOVED FRONT SEGMENT OF THE INLET CONE PER B767-300 AMM 72-31-01.OK TO REINSTALL. REINSTALLED # 1 ENG. FRONT SEGMENT OF THE INLET CONE PER B767-300 AMM 72-31-01.
